# SDR DALA2025070805067

- Difficulty date: July 2, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 60,986 hours, 43,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9509 INITIAL INSPECTION: CRACK ON FWD EDGE INNER AND OUTER PAN DOOR BTW BEAM 1 AT AFT CARGO DOOR COMPARMENT. CORRECTIVE ACTION: FWD EDGE INNER AND OUTER PAN DOOR BTW BEAM 1 AT AFT CARGO DOOR COMPARMENT WERE REPAIRED PER ERA 626981-14 REV. ORIGINAL, SECTION I, PERMANENT REPAIR AND PRI 626981-14 REV . 2 (1058299)
